# SDR AALA20021524

- Difficulty date: October 3, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 4 SEAT TRACK, LUG CRACKED AT STATION 270.  INSTALLED REPAIR PLUG PER AARD 53-20-00-10.  (M)
